# SDR RAIA2018120750001

- Difficulty date: December 5, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 47,110 hours, 39,672 cycles
- Engine: Allsn AE3007A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Engine
- Part number: 23070991
- Condition: Warning Message
- Location: Nr 1
- Part time: 23,166 hours, 19,899 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

E1 OIL PRESSURE DECREASED TO AMBER RANGE IN FLIGHT. (CAPTAINS SAID IT HAPPENED 40 MINUTES INTO FLIGHT AT 35K FT, E1 OIL PRESSURE DECREASED INTO AMBER RANGE BUT NEVER TURNED RED.) FOLLWED QRH FOR LOW OIL PRESSURE WITH NI EICAS MSG PRESENT. STARTED WITH 12 QUTS OF OIL. GOT TO SDF WITH 10 QTS ON EICAS.  REMOVED & REPLACED # 1 ENGINE, OPS CHECK GOOD.
